# SDR SWIA201743556

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 34,708 hours, 29,307 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMB OUT, RECEIVED LT ENGINE OIL MSG ENG OIL AURAL AND LT ENGINE OIL INDICATION LESS THAN 20 PSI. COMPLIED WITH QRH SHUT ENGINE DOWN RETURNED TO DEN, FLT 5721. REPLACED LEFT ENGINE EXHAUST FRAME AND CARBON SEALS. ENGINE RUN/LEAK CHECK GOOD. OIL CONSUMPTION CHECK GOOD.
